Forum

Tecfidera

Hi

Hoping for some Tecfidera advice .

I started Tecfidera on Tuesday ,the 120mg dose . I had prepared for myself for gastric side effects but so far that has been manageable .

I had not prepared myself for a constant headache , fuzzy head feeling and feeling really wiped out . I have been barely able to function and my legs are heavy , painful and extra weak . I also feel really down which is not like me at all . I tried to phone neuro direct but couldnt get through so wondered if anyone else has any experience .

I keep deciding that I am not going to take the next dose but then I persuade myself to take it .

Any wise words of advice please .

Thank you in advance

Claire

hi claire

there is a sheet that comes with your first box of tecfidera.

it’s a phone line for if you want to talk about your tec experience.

i phoned the connections line when i was on copaxone, the phone lines are staffed by nurses employed by the drug manufacturers. they are very interested in side effects.

could be worth a try.

the support site for tecfidera is I****n Contact www.incontact.pc.co.uk

mine gave me a password TEC002596214988 - don’t know if this is for me only but you could try.

good luck

carole x

Hi

Thank you for your reply . I did try the in contact but it doesn’t seem to work .

I will try the connections phone line ., good idea.

Thanks again

claire

Hi Claire,

I started tecfidera last thurs, just wondering how your feeling now and if you managed to get any advice from the help lines? I personally didn’t think much of the in contact site.

Kind regards, Jenna :slight_smile: